# SDR CALA2025021700368

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N29984
- Make and model: Boeing 787-9
- Aircraft serial: 66143
- Aircraft time: 21,285 hours, 2,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 2R AFT ATTENDANT SEAT FLASHLIGHT BATTERY DEPLETED.NO GREEN LED ILLUMINATED WHEN PUSH-TO-TEST. DR 2R AFT ATTENDANT SEAT FLASHLIGHT BATT REPLACED.INSTALLATION TEST PASSED IAW B787-A-25-64-00-00B-921A-A.ON MFG PN:P2-07-0021- 002.
